# SDR UPS06448117

- Difficulty date: August 17, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 65B111761
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L3 DOOR FWD CUTOUT LOWER REVEAL PANEL CRACK, CRACK LENGTH 0.375".  REVEAL PANEL REPAIRED ASP ER RS R53-42-35595 AND UPS ENGINEERING FILE NUMBER 747-53-20336.
